Nous étudions le comportement asymptotique de l’exposant de Lyapunov dans une famille méromorphe de produits aléatoires de matrices dans
We study the asymptotic behavior of the Lyapunov exponent in a meromorphic family of random products of matrices in
Révisé le :
Accepté le :
Première publication :
Publié le :
DOI : 10.5802/ahl.24
@article{AHL_2019__2__515_0, author = {Dujardin, Romain and Favre, Charles}, title = {Degenerations of $\protect \mathrm{SL}(2, \protect \mathbb{C})$ representations and {Lyapunov} exponents}, journal = {Annales Henri Lebesgue}, pages = {515--565}, publisher = {\'ENS Rennes}, volume = {2}, year = {2019}, doi = {10.5802/ahl.24}, mrnumber = {4015916}, zbl = {07106527}, language = {en}, url = {https://www.numdam.org/articles/10.5802/ahl.24/} }
TY - JOUR AU - Dujardin, Romain AU - Favre, Charles TI - Degenerations of $\protect \mathrm{SL}(2, \protect \mathbb{C})$ representations and Lyapunov exponents JO - Annales Henri Lebesgue PY - 2019 SP - 515 EP - 565 VL - 2 PB - ÉNS Rennes UR - https://www.numdam.org/articles/10.5802/ahl.24/ DO - 10.5802/ahl.24 LA - en ID - AHL_2019__2__515_0 ER -
%0 Journal Article %A Dujardin, Romain %A Favre, Charles %T Degenerations of $\protect \mathrm{SL}(2, \protect \mathbb{C})$ representations and Lyapunov exponents %J Annales Henri Lebesgue %D 2019 %P 515-565 %V 2 %I ÉNS Rennes %U https://www.numdam.org/articles/10.5802/ahl.24/ %R 10.5802/ahl.24 %G en %F AHL_2019__2__515_0
Dujardin, Romain; Favre, Charles. Degenerations of $\protect \mathrm{SL}(2, \protect \mathbb{C})$ representations and Lyapunov exponents. Annales Henri Lebesgue, Tome 2 (2019), pp. 515-565. doi : 10.5802/ahl.24. https://www.numdam.org/articles/10.5802/ahl.24/
[ACS83] Large coupling behaviour of the Lyapunov exponent for tight binding one-dimensional random systems, J. Phys. A, Math. Gen., Volume 16 (1983) no. 7, pp. 209-211 | DOI | MR | Zbl
[Alp87] An elementary account of Selberg’s lemma, Enseign. Math., Volume 33 (1987) no. 3-4, pp. 269-273 | MR | Zbl
[Bea95] The geometry of discrete groups, Graduate Texts in Mathematics, 91, Springer, 1995, xii+337 pages (Corrected reprint of the 1983 original) | MR
[Ber90] Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, 33, American Mathematical Society, 1990, x+169 pages | MR | Zbl
[Ber09] A non-Archimedean interpretation of the weight zero subspaces of limit mixed Hodge structures, Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. I (Progress in Mathematics), Volume 269, Birkhäuser, 2009, pp. 49-67 | DOI | MR | Zbl
[BJ17] Tropical and non-Archimedean limits of degenerating families of volume forms, J. Éc. Polytech., Math., Volume 4 (2017), pp. 87-139 | DOI | Numdam | MR | Zbl
[BL85] Products of random matrices with applications to Schrödinger operators, Progress in Probability and Statistics, 8, Birkhäuser, 1985, xii+283 pages | DOI | MR | Zbl
[BNV17] Continuity of Lyapunov exponents for random two-dimensional matrices, Ergodic Theory Dyn. Syst., Volume 37 (2017) no. 5, pp. 1413-1442 | DOI | MR | Zbl
[BR10] Potential theory and dynamics on the Berkovich projective line, Mathematical Surveys and Monographs, 159, American Mathematical Society, 2010, xxxiv+428 pages | DOI | MR | Zbl
[CM87] Group actions on
[CS83] Varieties of group representations and splittings of
[DD12] Random walks, Kleinian groups, and bifurcation currents, Invent. Math., Volume 190 (2012) no. 1, pp. 57-118 | DOI | MR | Zbl
[DD15] Lyapunov exponents for surface group representations, Commun. Math. Phys., Volume 340 (2015) no. 2, pp. 433-469 | DOI | MR | Zbl
[DeM03] Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity, Math. Ann., Volume 326 (2003) no. 1, pp. 43-73 | DOI | MR | Zbl
[DeM16] Bifurcations, intersections, and heights, Algebra Number Theory, Volume 10 (2016) no. 5, pp. 1031-1056 | DOI | MR | Zbl
[DF16] Degenerations of complex dynamical systems II: analytic and algebraic stability, Math. Ann., Volume 365 (2016) no. 3-4, pp. 1669-1699 (With an appendix by Jan Kiwi) | DOI | MR | Zbl
[DMF14] Degenerations of complex dynamical systems, Forum Math. Sigma, Volume 2 (2014), e6, 36 pages | DOI | MR | Zbl
[Fan18] Normalized Berkovich spaces and surface singularities, Trans. Am. Math. Soc., Volume 370 (2018) no. 11, pp. 7815-7859 | DOI | MR | Zbl
[Fav19] Degeneration of endomorphisms of the complex projective space in the hybrid space. (2019) (to appear in J. Inst. Math. Jussieu) | DOI
[FJ04] The valuative tree, Lecture Notes in Mathematics, 1853, Springer, 2004, xiv+234 pages | DOI | MR | Zbl
[FK83] Random matrix products and measures on projective spaces, Isr. J. Math., Volume 46 (1983) no. 1-2, pp. 12-32 | DOI | MR | Zbl
[Fur63] Noncommuting random products, Trans. Am. Math. Soc., Volume 108 (1963), pp. 377-428 | DOI | MR | Zbl
[Fur02] Random walks on groups and random transformations, Handbook of dynamical systems, Vol. 1A, North-Holland, 2002, pp. 931-1014 | DOI | MR | Zbl
[GR85] Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahrscheinlichkeitstheor. Verw. Geb., Volume 69 (1985) no. 2, pp. 187-242 | DOI | MR | Zbl
[Gui90] Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dyn. Syst., Volume 10 (1990) no. 3, pp. 483-512 | DOI | MR | Zbl
[Jon15] Dynamics of Berkovich spaces in low dimensions, Berkovich spaces and applications (Lecture Notes in Mathematics), Volume 2119, Springer, 2015, pp. 205-366 | DOI | MR | Zbl
[Kap09] Hyperbolic manifolds and discrete groups, Modern Birkhäuser Classics, Birkhäuser, 2009, xxviii+467 pages (Reprint of the 2001 edition) | DOI | MR | Zbl
[LP89] Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 25 (1989) no. 2, pp. 109-142 | Numdam | MR | Zbl
[MT18] Random walks on weakly hyperbolic groups, J. Reine Angew. Math., Volume 742 (2018), pp. 187-239 | DOI | MR | Zbl
[Ota15] Compactification of spaces of representations after Culler, Morgan and Shalen, Berkovich spaces and applications (Lecture Notes in Mathematics), Volume 2119, Springer, 2015, pp. 367-413 | DOI | MR | Zbl
[Poi13] Les espaces de Berkovich sont angéliques, Bull. Soc. Math. Fr., Volume 141 (2013) no. 2, pp. 267-297 | DOI | Numdam | MR | Zbl
[Tem15] Introduction to Berkovich analytic spaces, Berkovich spaces and applications (Lecture Notes in Mathematics), Volume 2119, Springer, 2015, pp. 3-66 | DOI | MR | Zbl
[YW15] On p-adic Möbius maps (2015) (https://arxiv.org/abs/1512.01305)
- Hyperbolicity for large automorphism groups of projective surfaces, Journal de l’École polytechnique — Mathématiques, Volume 12 (2025), p. 421 | DOI:10.5802/jep.294
- Convergence of Bergman measures towards the Zhang measure, Mathematische Annalen, Volume 390 (2024) no. 1, p. 1365 | DOI:10.1007/s00208-023-02788-3
- Homoclinic orbits, multiplier spectrum and rigidity theorems in complex dynamics, Forum of Mathematics, Pi, Volume 11 (2023) | DOI:10.1017/fmp.2023.12
- Random walk speed is a proper function on Teichmüller space, Journal of Modern Dynamics, Volume 19 (2023) no. 0, p. 815 | DOI:10.3934/jmd.2023022
- Lyapunov exponents, holomorphic flat bundles and de Rham moduli space, Israel Journal of Mathematics, Volume 240 (2020) no. 1, p. 345 | DOI:10.1007/s11856-020-2060-6
- DEGENERATION OF ENDOMORPHISMS OF THE COMPLEX PROJECTIVE SPACE IN THE HYBRID SPACE, Journal of the Institute of Mathematics of Jussieu, Volume 19 (2020) no. 4, p. 1141 | DOI:10.1017/s147474801800035x
Cité par 6 documents. Sources : Crossref